# SDR 95ZZZX518

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1008
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Feed Line
- Part number: 28616
- Condition: Burned
- Location: Apu Fuel
- Part time: 1,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRE-FLIGHT.  APU FUEL FEED HOSE WAS BURNED THROUGH THE PLASTIC SHIELD AND INTO THE HOSE INSULATION.  BLEEDAIR FROM LEFT MIXER VALVE IS BURNING THE APU FUEL FEED LINE.  NEED LINE ROUTED AWAY FROM BLEED AIR.
